Jump to content

Change in toporol to Sular-anyone here with expience with these meds?


Recommended Posts

My cardiologist wants to change me from toporol to sular. Has anyone had a change like this and what were you symtoms. I am terrified to stop the toporol.because of heart palpitations. I got into troble when I tried to cut back on the toporol. Has anyone gotten vasculitis from the toporal. I have lesions on both my lower legs. The cardiologist thinks it is the toporol. There seem to be no doctors in Houston who know what to do with me. Thanks

Link to comment
Share on other sites

Terry, I don't have any experience with either of the meds your talking about, but maybe others here might be able to help you. Nina

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...